# SDR ASAA2015032411103

- Difficulty date: March 24, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 24,250 hours, 7,258 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER 4TH DISCONNECT AUTOPILOT A SELECTED APPROXIMATELY 3.5 HRS INTO FLIGHT AT FL 360 AUTO PILOT B DISCONNECTED NO INDICATION OF CAUSE FOR FIRST DISCONNECT LATER IN FLIGHT AUTO PILOT B DISCONNECTED 2 MORE TIMES AT 3RD DISCONNECT A VERY BRIEF SPEED LIMIT OR SPEED FLAG ANNUNCIATED ON THE F/O PFD WITH THE VMAX, RED & BLACK ALTERNATING BARS, MOMENTARILY DISAPPEARING & THE LOW SPEED BUFFET, VMVR, AMBER BAR MOMENTARILY DISAPPEARING.  ACFT GROUNDED. AUTO PILOT B DISCONNECT ARE RESULTS OF SPEED LIMIT FLAG. ACP FIM. 27-32- TASK 833 SMYD NR 2 SHOWS NO EXISTING FAULTS AND NO FAULTS IN FAULT HIST. SELF TEST PASS, FAULT ARE INTERMITTENT.
